# SDR 2004UALA00022

- Difficulty date: January 9, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 18,165 hours, 6,870 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 24 BENT BTWEEN STR 36L AND 37L.  MAJOR REPAIR ACCOMPLISHED.  REPAIR OF FRAME 24 WAS ACP'D PER EVA MOC1-8467C.
